News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: effects of vomiting while using cilest birth control pill


 giggle - Wed Aug 18, 2010 10:59 am

i have been using cilest birth control pill for 4 months now. Ive been vomiting on a daily basis and have ran 3 packs of cilest back to back without a break because of the vomiting. I currently have 10 days left in the 3rd pack but over the past week i have had some bleeding it has been consistent but very light also I havent vomited under 3 and a half hours after taking the pill every day. I was told that as long as you don't vomit within 3 hours of taking the pill it would be absorbed fine I wanted to know if that is true and whether I should worry about the bleeding?
 Debbie Miller, RN - Mon Aug 23, 2010 7:07 pm

User avatar Hello,
It is not normal to vomit every day so you need to find out the cause and treat it. If the birth control pill is having this side effect on you, it may be necessary to change your prescription. You are correct that it is likely absorbed if you did not "lose" it within the first 30 minutes of taking it, but this is not good for your health and you must get it under control so please see your doctor.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here